Recently I have developed this intense rash on my arms and legs. They have turned into small red bumps and they itch almost constantly. The rash is on my forearms, a little on my upper arms, on my shins, thighs, and it seems to be spreading to my cheek bones, and get this ear lobes! It has been going on for about a week and a half now. I have no idea what this could be from. I recently contracted a mild form of pink eye from the elementary students that I teach here in Kyoto and was given two different types of eye drops for medication, but other than that nothing has been out of the ordinary in regards to my eating, make-up, or sin care products. Do you have any idea what this could be from or how I can go about curing this horrible rash?
The rash could be due to several causes. You would need to see a skin specialist to rule out eczema, sweat dermatitis, heat rash, acne, folliculitis, insect bite or an allergic reaction to some unknown substance, etc.
You could take some oral antihistamine or antiallergic medications like loratadine or cetrizine and see if it helps with your symptoms. Apply calamine lotion at the site of the lesions to help soothe the itching. Wear lose comfortable clothes,avoid sun exposure, use a medicated sun screen and avoid sweat accumulation at the sites.
What other symptoms are you having? Since when have you noticed the lesions?
Are you allergic to any specific substances?
Let us know about how you are doing and post us about what your doctor advises.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.